Dynamics of Infected Predator-Prey System with Nonlinear Incidence Rate and Prey in Refuge
A predator-prey system with nonlinear incidence rate and refuging in prey is proposed to describe behavior change of certain infected diseases on healthy prey when the number of infected prey is getting large, while predator can predate prey by accessing refuging in prey. Therefore, this paper discusses the dynamics behavior predator-prey model with the spread of infected disease that is denoted by nonlinear incidence rate and adding prey refuge. We find the existence of eight non-negative equilibrium in the model, which their local stability has been determined. Furthermore, we also observe the prey refuge properties in the model. We find that prey refuge can prevent extinction in prey populations. In the end, some numerical solutions are carried out to illustrate our analytic results. For future work, we can investigate the harvesting effect in both populations, which is disease control in the predator-prey model with the spread of infected disease.
W. O. Kermack and A. G. McKendrick, “A Contribution to the Mathematical Theory of Epidemics,” Proc. R. Soc. London, vol. 115, no. 772, p. 22, 1927.
R. M. Anderson and R. M. May, “The invasion, persistence and spread of infectious diseases within animal and plant communities,” Philos. Trans. R. Soc. Lond. B. Biol. Sci., vol. 314, no. 1167, pp. 533–570, 1986, doi: 10.1098/rstb.1986.0072.
C. Maji, D. Kesh, and D. Mukherjee, “Bifurcation and global stability in an eco-epidemic model with refuge,” Energy, Ecol. Environ., vol. 4, no. 3, pp. 103–115, 2019, doi: 10.1007/s40974-019-00117-6.
S. Kant and V. Kumar, “Analysis of an eco-epidemiological model with migrating and refuging prey,” Springer Proc. Math. Stat., vol. 143, pp. 17–36, 2015, doi: 10.1007/978-81-322-2485-3_2.
A. K. Pal and G. P. Samanta, “Stability analysis of an eco-epidemiological model incorporating a prey refuge,” Nonlinear Anal. Model. Control, vol. 15, no. 4, pp. 473–491, 2010, doi: 10.15388/na.15.4.14319.
S. A. Wuhaib and Y. A. B. U. Hasan, “Predator-Prey Interactions With Harvesting of Predator With Prey in Refuge,” Commun. Math. Biol. Neurosci., vol. 2013, no. 1, pp. 1–19, 2013.
S. P. Bera, A. Maiti, and G. P. Samanta, “A prey-predator model with infection in both prey and predator,” Filomat, vol. 29, no. 8, pp. 1753–1767, 2015, doi: 10.2298/FIL1508753B.
S. Kant and V. Kumar, “Stability analysis of predator–prey system with migrating prey and disease infection in both species,” Appl. Math. Model., vol. 42, pp. 509–539, 2017, doi: 10.1016/j.apm.2016.10.003.
A. Pusparani, W. M. Kusumawinahyu, and Trisilowati, “Dynamical Analysis of Infected Predator-Prey Model with Saturated Incidence Rate,” IOP Conf. Ser. Mater. Sci. Eng., vol. 546, no. 5, p. 8, 2019, doi: 10.1088/1757-899X/546/5/052055.
V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Math. Biosci., vol. 42, no. 1–2, pp. 43–61, 1978, doi: 10.1016/0025-5564(78)90006-8.
W. min Liu, S. A. Levin, and Y. Iwasa, “Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models,” J. Math. Biol., vol. 23, no. 2, pp. 187–204, 1986, doi: 10.1007/BF00276956.
S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” J. Differ. Equ., vol. 188, no. 1, pp. 135–163, 2003, doi: 10.1016/S0022-0396(02)00089-X.
R. K. Naji and A. N. Mustafa, “The dynamics of an eco-epidemiological model with nonlinear incidence rate,” J. Appl. Math., vol. 2012, p. 24, 2012, doi: 10.1155/2012/852631.
A. P. Maiti, C. Jana, and D. K. Maiti, “A delayed eco-epidemiological model with nonlinear incidence rate and Crowley–Martin functional response for infected prey and predator,” Nonlinear Dyn., vol. 98, no. 2, pp. 1137–1167, 2019, doi: 10.1007/s11071-019-05253-6.
S. Sharma and G. P. Samanta, “A Leslie-Gower predator-prey model with disease in prey incorporating a prey refuge,” Chaos, Solitons and Fractals, vol. 70, no. 1, pp. 69–84, 2015, doi: 10.1016/j.chaos.2014.11.010.
S. Wang, Z. Ma, and W. Wang, “Dynamical behavior of a generalized eco-epidemiological system with prey refuge,” Adv. Differ. Equations, vol. 2018, no. 1, pp. 1–20, 2018, doi: 10.1186/s13662-018-1704-x.
M. Onana, B. Mewoli, and J. J. Tewa, “Hopf bifurcation analysis in a delayed Leslie–Gower predator–prey model incorporating additional food for predators, refuge and threshold harvesting of preys,” Nonlinear Dyn., vol. 100, no. 3, pp. 3007–3028, 2020, doi: 10.1007/s11071-020-05659-7.
Y. Cai, C. Zhao, W. Wang, and J. Wang, “Dynamics of a Leslie-Gower predator-prey model with additive Allee effect,” Appl. Math. Model., vol. 39, no. 7, pp. 2092–2106, 2015, doi: 10.1016/j.apm.2014.09.038.
Copyright (c) 2020 Adin Lazuardy Firdiansyah
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work